blue canary Posted March 29, 2009 Share Posted March 29, 2009 I just switched from Pristiq to Lexapro because the Pristiq made my appetite out of control (among other side effects)! I was on Lexapro before and didn't have any side effects other than a low-grade headache for a few days. Now, though, my appetite is still ravenous (though less than on the Pristiq). I had similar problems before I got on Rx omeprazole for an overly acidic stomach, so I'm kind of used to being hungry all the time, but I was hoping that I wouldn't have to deal with it again since it's been a few years. I could stand to gain a few pounds, but I can't afford to eat 10 meals a day! Has anyone else had this problem with Lexapro? Is it a temporary side effect? Any tips on how to manage it until it goes away? On the plus side, I at least have the motivation to cook instead of just laying on the couch wishing a steak dinner would magically appear. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.